# SDR 2007UALA00508

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 61,968 hours, 10,146 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Sheared
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE PACK GUIDE PIN FOUND SHEARED WHEN SLIDE WAS REMOVED, AND REQUIRES A NEW INSERT.  SUPPLEMENTAL DATA UPDATE, INSTALLED INSERT IN SLIDE PACK DOOR USING RMS5-28TY7, REF BOAC DRWG 416T2024.  INSTALLED GUIDE PIN.  AC RETURNED TO SERVICE STATUS.
